# SDR USAA070497

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 847 Rbl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 847 RBL 36.  REPAIRED PER SRM 51-40-02, DEFECT SIZE: 1/16".
